# SDR SWAA2024121075008

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 24,926 hours, 12,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CAPT SIDE AFT OTBD EMERGENCY FLASHLIGHT TESTS RED<[01] R&R FLASHLIGHT AND BATTERY ASSY PER S.I.P.
